MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP 20D LOW SORB; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP 20D LOW SORB; INTRAVASCULAR ADMINISTRATION SET
Model Number C24117
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the as lvp 20d low sorb had flow issues due to medication running down the tubing during the priming process and causing hypersensitivity in the patient.This complaint was created to capture the 2nd of 3 related incidents.The following information was provided by the initial reporter: "the reason i am asking for this information is that nurses have reported episodes that patients having a hypersensitivity reaction to drugs that are being run down during priming of the tubing, but based on their priming volume, it should not have reached the patient yet.I know the packaging states to fill 2/3s of the chamber with fluid.".
 
Additional Manufacturer Narrative
H.6.Investigation: no product or photo was returned by the customer.It was reported that during priming of the tubing, the flow is unregulated and reaches the patient before it should.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model c24117 because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
AS LVP 20D LOW SORB
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11572459
Report Number9616066-2021-50567
Device Sequence Number19885189
Product Code FPA
UDI-Device Identifier50885403232372
UDI-Public50885403232372
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC24117
Device Catalogue NumberC24117
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1